# SDR UIEA2020120302516

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,300 hours, 22,464 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1071C
- Condition: Malfunctioned
- Location: Apu Surge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESS FOR ENGINE START.  TRANSFER TO MDDR 138842, IAW MEL 49-11-01-01.  MCC NOTIFIED PLACARD INSTALLED.  REMOVED AND REPLACED APU SURGE CONTROL VALVE, IAW AMM 49-53-01.  OPERATIONS CHECK GOOD.  THIS CLEARS DMI 138842.
